Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 72, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Oct 3, 2023, 1:01 AM CDT for Gaines County, Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 3, 2023, 1:01 AM CDT (06:01 UTC)
- Expired
- Oct 3, 2023, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Gaines County, TX
The radar
The Midland/Odessa radar (KMAF), 110 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 3, 1:15 AM CDT | FLASH FLOOD | Seagraves, TX | Multiple cars stranded in flood waters on N State Highway 385 and East State Highway 83. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 6.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1514 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
050
WGUS54 KMAF 030601
FFWMAF
TXC165-031200-
/O.NEW.KMAF.FF.W.0072.231003T0601Z-231003T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
101 AM CDT Tue Oct 3 2023
The National Weather Service in Midland/Odessa has issued a
* Flash Flood Warning for...
North Central Gaines County in western Texas...
* Until 700 AM CDT.
* At 101 AM CDT, Emergency management reported thunderstorms
producing heavy rain with ongoing flooding at Highway 385 and 83E.
Between 0.5 and 1.5 inches of rain have fallen. Additional
rainfall amounts up to 1 inch are possible in the warned area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Seminole, Seagraves, Seagraves Airport and Gaines County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3295 10280 3296 10244 3272 10255 3273 10267
3273 10278
FLASH FLOOD...OBSERVED
$$1 follow-up statement
917
WGUS74 KMAF 030642
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
142 AM CDT Tue Oct 3 2023
TXC165-031200-
/O.CON.KMAF.FF.W.0072.000000T0000Z-231003T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gaines TX-
142 AM CDT Tue Oct 3 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING
FOR NORTH CENTRAL GAINES COUNTY...
At 142 AM CDT, Earlier emergency management reported flooding at
Highway 385 and 83E. The thunderstorm has moved out of the warning
area but between 1 and 2 inches of rain have already fallen. Flash
flooding is expected to continue through the night.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Seminole, Seagraves, Seagraves Airport and Gaines County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3295 10280 3296 10244 3272 10255 3273 10267
3273 10278
FLASH FLOOD...OBSERVED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 3, 12:04 AM CDT, 57 minutes earlier.
Area forecast discussion, Oct 3, 12:04 AM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 1204 AM CDT Tue Oct 3 2023 ...New AVIATION... .SHORT TERM... (This afternoon through Tuesday night) Issued at 226 PM CDT Mon Oct 2 2023 This short term AFD feels like it should be written for a spring afternoon. Both today and tomorrow will be eventful weather days as a large upper level trough approaches the Four Corners, maintaining southwesterly winds aloft over our area. Ample moisture has moved in the past several days with southerly surface flow in response to lee surface troughing ahead of the aforementioned upper trough. With sufficient moisture in the mid and lower levels, soundings show PW values of > 1" for this afternoon across the western areas. These areas are also the most favorable for shear and instability today with the placement of the upper trough to our northwest, and extensive shear (>40kts) and steep low-level lapse rates indicate strong, damaging winds and large hail as the main threats with storms today. The gradient tightens as a 250mb jet reaches Texas with the approaching trough this afternoon, providing sufficient lift for multiple rounds of storms to develop off of the mountains and the Caprock, moving in a northeastward direction into the Permian Basin and upper Trans Pecos. While instability will decrease substantially after sunset, there will be lingering strong to severe storms with the jet still in place, likely continuing into early Tuesday morning. Storm motion and PW values indicate localized flooding will be possible this evening and nighttime flooding is a concern, especially for areas along and north of the Trans Pecos. The severe threat shifts eastward and southward on Tuesday to encompass all of the Permian Basin, Trans Pecos, and the Big Bend Region. A dryline will sharpen Tuesday afternoon east of the TX/NM line stretching down to the Stockton Plateau, and this will be the main feature for convection to develop. A similar environment to Monday will exist on Tuesday as well, as CAPE values ~ 2000 J/kg and steep low-level lapse rates with favorable shear values will be sufficient for a large hail and damaging wind threat. Similar to Monday, a tornado or two won't be out of the question, but the environment leans more towards the threats of large hail and damaging winds. Things look to get started a bit later on Tuesday with the assistance of peak heating, with initiation likely around 21z Tuesday afternoon. As storms develop along the dryline, northeastward motion through the afternoon will bring the severe risk to the lower Trans Pecos and parts of the Permian Basin. Storm coverage may be slightly less on Tuesday compared to Monday, but individual storms may be a bit stronger. Localized flooding will also remain a threat with high PW values and possibly some slower storm motions. Similar to today, expect strong to severe storms to continue past sunset, although most should exit our region by Tuesday evening. Regarding temperatures, mid to upper 80s expected both today and tomorrow, although cloud cover may keep us a bit cooler. Overnight lows will be heavily dependent on if storms have moved out or not, but expect temperatures to be mostly 60s to low 70s as winds remain elevated overnight and cloud cover limits radiational cooling. -Zuber && .LONG TERM... (Wednesday through Sunday) Issued at 226 PM CDT Mon Oct 2 2023 Wednesday morning, an upper trough will extended from the upper Midwest through Arizona, leaving West Texas and Southeast New Mexico under southwest flow aloft. This will be the last "warm" day in the extended, w/highs topping out 4-6F above normal. A dryline is forecast to develop early near the western CWA border as a cold front approaches from the north, putting the triple point in east central New Mexico. Best chances for convection look to be Wednesday afternoon/night in the northeast as the front moves south, and where deep-layer shear looks sufficient for a few severe cells. The front will move through the CWA Thursday, ushering in the coolest air this fall with highs bottoming out in the 60s most areas Saturday. NBM looks fine on high temps, but long-range models suggest lows may be a bit too cool, and we'll stay above those. Also, NBM, as is typical, looks too wet, especially Saturday onward as ridging sets in. Temps rebound Sunday?monday, but stay below normal most locations. && .AVIATION... (06Z TAFS) Issued at 1203 AM CDT Tue Oct 3 2023 MVFR CIGs move into HOB/MAF by midnight local and linger into the morning before lifting and breaking after sunrise. VFR elsewhere. Aside from nearby cell for MAF and rain near HOB, activity is winding down and should be mainly clear in the next couple hours. Winds stay breezy and southeasterly to southerly through much of the period. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 87 67 87 67 / 60 40 70 80 Carlsbad 87 62 87 62 / 10 10 20 30 Dryden 90 70 90 71 / 20 30 30 60 Fort Stockton 89 67 88 67 / 60 30 60 60 Guadalupe Pass 79 60 81 59 / 10 10 20 20 Hobbs 84 64 83 61 / 20 20 50 40 Marfa 85 61 85 61 / 20 20 40 40 Midland Intl Airport 86 69 86 67 / 50 30 70 70 Odessa 86 70 87 68 / 50 30 60 60 Wink 89 68 90 66 / 30 20 50 50 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...88 LONG TERM....44 AVIATION...93
Hazardous weather outlook, Oct 2, 11:24 AM CDT, 13 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 1124 AM CDT Mon Oct 2 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-031630- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 1124 AM CDT Mon Oct 2 2023 /1024 AM MDT Mon Oct 2 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. There is a medium risk of severe storms this afternoon and evening, mainly across Southeast New Mexico and adjacent parts of West Texas. Any severe storms that do develop may be accompanied by large hail, damaging winds, and an isolated tornado. Heavy rainfall may also result in flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a medium risk of severe storms late Tuesday afternoon and early evening, mainly across West Texas. Any severe storms that do develop may be accompanied by large hail, damaging winds, and an isolated tornado. Heavy rainfall may also result in flash flooding. There is a low risk of severe storms Wednesday afternoon and evening, mainly across the Western Low Rolling Plains and Permian Basin. Any severe storms that do develop may be accompanied by large hail and damaging winds. Heavy rainfall may also result in flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland 44
In the hours before
Special weather statement, Oct 2, 10:44 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1044 PM CDT Mon Oct 2 2023
TXZ060-061-030430-
Ector TX-Winkler TX-
1044 PM CDT Mon Oct 2 2023
...A STRONG THUNDERSTORM WILL IMPACT WESTERN ECTOR AND SOUTHEASTERN
WINKLER COUNTIES THROUGH 1130 PM CDT...
At 1044 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Monahans, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
West Odessa and Penwell.
This includes Interstate 20 between mile markers 93 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western Texas.
&&
LAT...LON 3168 10292 3184 10294 3200 10248 3165 10242
TIME...MOT...LOC 0344Z 262DEG 19KT 3175 10283
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
91Local storm report, Oct 2, 11:15 PM CDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
1115 PM CDT Mon Oct 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Flash Flood Lovington 32.95N 103.35W
10/02/2023 Lea NM Law Enforcement
Multiple road closures in Lovington.
&&Special weather statement, Oct 2, 11:43 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1143 PM CDT Mon Oct 2 2023
TXZ045-050-030530-
Andrews TX-Gaines TX-
1143 PM CDT Mon Oct 2 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ANDREWS AND
SOUTHEASTERN GAINES COUNTIES THROUGH 1230 AM CDT...
At 1143 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Andrews, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Florey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western Texas.
&&
LAT...LON 3235 10269 3243 10279 3276 10254 3249 10224
TIME...MOT...LOC 0443Z 227DEG 19KT 3243 10269
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
91Special weather statement, Oct 2, 11:49 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1149 PM CDT Mon Oct 2 2023
TXZ045-030515-
Gaines TX-
1149 PM CDT Mon Oct 2 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GAINES COUNTY
THROUGH 1215 AM CDT...
At 1149 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Seagraves Airport, or 11 miles east of Seagraves,
moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Seagraves Airport and Loop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western Texas.
&&
LAT...LON 3281 10222 3281 10254 3296 10255 3296 10222
TIME...MOT...LOC 0449Z 259DEG 13KT 3292 10237
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
72Special weather statement, Oct 2, 11:54 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1154 PM CDT Mon Oct 2 2023
TXZ061-030545-
Ector TX-
1154 PM CDT Mon Oct 2 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ECTOR COUNTY THROUGH
1245 AM CDT...
At 1153 PM CDT, Doppler radar was tracking a strong thunderstorm near
West Odessa, or 14 miles southwest of Odessa, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Odessa, West Odessa, Odessa Schlemeyer Field, and Penwell.
This includes Interstate 20 between mile markers 99 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3172 10268 3188 10270 3198 10233 3177 10228
3170 10229 3171 10239
TIME...MOT...LOC 0453Z 257DEG 12KT 3180 10259
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
91Local storm report, Oct 3, 12:48 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
1248 AM CDT Tue Oct 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM Hail West Odessa 31.84N 102.50W
10/03/2023 M1.00 inch Ector TX Fire Dept/Rescue
Located at University Blvd and Moss Ave.
&&The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 7:05 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves | 55 min |
| Oct 2, 7:55 PM CDT | Special Weather Statement | MAF | Loving | 50 min |
| Oct 2, 8:31 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 43 min |
| Oct 2, 8:50 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Ward, Winkler | 55 min |
| Oct 2, 9:43 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Ward, Winkler | 62 min |
| Oct 2, 9:49 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 56 min |
| Oct 2, 10:43 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 62 min |
| Oct 2, 10:44 PM CDT | Special Weather Statement | MAF | Ector | 46 min |
| Oct 2, 10:58 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Winkler | 62 min |
| Oct 2, 11:43 PM CDT | Special Weather Statement | MAF | Gaines | 47 min |
| Oct 2, 11:49 PM CDT | Special Weather Statement | MAF | Gaines | 26 min |
| Oct 2, 11:54 PM CDT | Special Weather Statement | MAF | Ector | 51 min |
| Oct 2, 11:59 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 61 min |
| Oct 3, 12:01 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 59 min |
| Oct 3, 12:46 AM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| Oct 3, 12:57 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines | 63 min |
| Oct 3, 2:02 AM CDT | Special Weather Statement | MAF | Dawson | 28 min |
| Oct 3, 3:13 AM CDT | Special Weather Statement | MAF | Borden | 47 min |
| Oct 3, 4:15 AM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 60 min |
| Oct 3, 2:55 PM CDT | Special Weather Statement | MAF | Pecos | 50 min |
| Oct 3, 3:23 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 52 min |
| Oct 3, 3:27 PM CDT | Special Weather Statement | MAF | Pecos | 48 min |
| Oct 3, 3:30 PM CDT | Special Weather Statement | MAF | Pecos | 45 min |
| Oct 3, 3:53 PM CDT | Special Weather Statement | MAF | Crane | 52 min |
| Oct 3, 3:55 PM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| Oct 3, 4:10 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 50 min |
| Oct 3, 4:14 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 46 min |
| Oct 3, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 50 min |
| Oct 3, 4:46 PM CDT | Special Weather Statement | MAF | Howard | 44 min |
| Oct 3, 4:52 PM CDT | Special Weather Statement | MAF | Dawson | 38 min |
| Oct 3, 4:53 PM CDT | Special Weather Statement | MAF | Pecos | 52 min |
| Oct 3, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 65 min |
| Oct 3, 5:02 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 58 min |
| Oct 3, 5:03 PM CDT | Dust Storm Advisory | MAF | Andrews, Ector, Martin, Midland | 27 min |
| Oct 3, 5:11 PM CDT | Dust Storm Warning | MAF | Glasscock, Martin, Midland | 34 min |
| Oct 3, 5:17 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 43 min |
| Oct 3, 5:20 PM CDT | Severe Thunderstorm Warning | MAF | Martin, Midland | 40 min |
| Oct 3, 5:41 PM CDT | Dust Storm Warning | MAF | Andrews, Howard, Martin | 34 min |
| Oct 3, 5:54 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard, Martin | 51 min |
| Oct 3, 5:56 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Mitchell | 64 min |
| Oct 3, 5:56 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 49 min |
| Oct 3, 5:58 PM CDT | Flash Flood Warning | MAF | Howard | 3 hr |
| Oct 3, 5:58 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 62 min |
| Oct 3, 6:12 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 48 min |
| Oct 3, 6:16 PM CDT | Flash Flood Warning | MAF | Borden, Dawson, Scurry | 3 hr |
| Oct 3, 6:24 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 23 min |
| Oct 3, 6:43 PM CDT | Flash Flood Warning | MAF | Mitchell | 3 hr |
| Oct 3, 6:46 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 44 min |
| Oct 3, 6:48 PM CDT | Flash Flood Warning | MAF | Scurry | 3 hr |
| Oct 3, 6:55 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 50 min |
| Oct 3, 6:56 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 45 min |
| Oct 3, 6:58 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 62 min |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.